MathSciNet Relay Station
MathSciNet bibliographic data
MR1316824 (95m:11036) 11D79 (11E12 11J54)
Cochrane, Todd Small zeros of quadratic congruences modulo $pq$. II. J. Number Theory 50 (1995), no. 2, 299–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement